# SDR TRAX200700477

- Difficulty date: April 4, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 7,220 hours, 4,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT 280 WEB CORRODED.  PREVIOUSLY BLENDED ON.  REMOVED AND REPLACED LEFT 280 WEB IAW CRJ 700 SRM 51-42-00 AND REO 670-53-11-052.  SUPPLEMENTAL - SDR CLOSED 04/13/07.
